# SDR SWAA2020101523305

- Difficulty date: October 12, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 38,910 hours, 23,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT BATTERY FAILED CHECK.  REMOVED AND REPLACED, PER AMM 33-51-06.
